Advances in Differential Equations
- Adv. Differential Equations
- Volume 19, Number 1/2 (2014), 133-160.
Decay of solutions to a porous media equation with fractional diffusion
In this article, we prove results concerning the decay and first order asymptotic behavior of solutions to a system of equations that model heat transfer in a porous medium by an incompressible flow with fractional dissipation.
Adv. Differential Equations, Volume 19, Number 1/2 (2014), 133-160.
First available in Project Euclid: 12 November 2013
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 35B40: Asymptotic behavior of solutions 35Q35: PDEs in connection with fluid mechanics 76D03: Existence, uniqueness, and regularity theory [See also 35Q30] 76S05: Flows in porous media; filtration; seepage
Niche, César J.; Orive-Illera, Rafael. Decay of solutions to a porous media equation with fractional diffusion. Adv. Differential Equations 19 (2014), no. 1/2, 133--160. https://projecteuclid.org/euclid.ade/1384278134